# SDR CA190423012

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C16258AA
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRTURNBACK DUE TO STALL FAIL CAUTION MESSAGE ON CLIMB OUT RAN QRH MESSAGE DID NOT CLEAR.  CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT AOA TRANSDUCER IN REFERENCE TO AMM 27-35-05. (TC# 20190423012)
